advertisement
Question
Posted by: Jing | 2010/01/14

Off Pill, no periods, trying to conceive

Hi, I have been off the pill (Nordette) since November and haven' t had any periods yet. Just some minor spotting.

I' m definitely not pregnant, I' ve tested twice in 2 weeks, and will continue to, I know this is the obvious conclusion but is there any other reason for this?

Is there any chance this could just be due to my body adjusting to not being on the Pill? How long should I give it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Give it 3 months as it can take some time for your body to adjust to being off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/01/15

Give it 3 months as it can take some time for your body to adjust to being off the Pill.

Best wishes

Reply to gynaedoc
Posted by: t | 2010/01/14

yes your body takes about 3 months to recover from the pill, so give it time to get back to normal

Reply to t

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement